Mostrar el registro sencillo del ítem

dc.contributor.authorAcosta‑Humánez, Primitivo B.
dc.contributor.authorBlázquez‑Sanz, David
dc.contributor.authorVenegas‑Gómez, Henock
dc.description.abstractIn this paper we present an algebraic study concerning the general second order linear diferential equation with polynomial coefcients. By means of Kovacic’s algorithm and asymptotic iteration method we fnd a degree independent algebraic description of the spectral set: the subset, in the parameter space, of Liouville integrable diferential equations. For each fxed degree, we prove that the spectral set is a countable union of non accumulating algebraic varieties. This algebraic description of the spectral set allow us to bound the number of eigenvalues for algebraically quasi-solvable potentials in the Schrödinger equation.eng
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.sourceSão Paulo Journal of Mathematical Scienceseng
dc.subjectAnharmonic oscillatorseng
dc.subjectAsymptotic iteration methodeng
dc.subjectKovacic algorithmeng
dc.subjectLiouvillian solutionseng
dc.subjectParameter spaceeng
dc.subjectQuasi-solvable modeleng
dc.subjectSchrödinger equationeng
dc.subjectSpectral varietieseng
dc.titleLiouvillian solutions for second order linear diferential equations with polynomial coefcientseng
dcterms.referencesAcosta-Humánez, P., Blázquez-Sanz, D.: Non-integrability of some Hamiltonian systems with rational potential. Discrete Contin. Dyn. Syst. Ser. B 10(2–3), 265–293 (2008)eng
dcterms.referencesAcosta-Humánez, P.B.: Galoisian Approach to Supersymmetric Quantum Mechanics. PhD thesis, Universitat Politècnica de Catalunya (2009).
dcterms.referencesAcosta-Humánez, P.B.: Galoisian Approach to Supersymmetric Quantum Mechanics. The Integrability Analysis of the Schrödinger Equation by Means of Diferential Galois Theory. VDM Verlag, Dr Müller, Saarbrücken, Deutschland (2010)eng
dcterms.referencesAcosta-Humánez, P.B., Morales-Ruiz, J.J., Weil, J.-A.: Galoisian approach to integrability of schrödinger equation. Rep. Math. Phys. 67(3), 305–374 (2011)eng
dcterms.referencesBender, C., Dunne, G.: Quasi-exactly solvable systems and orthogonal polynomials. J. Math. Phys. 37(1), 6–11 (1996)eng
dcterms.referencesBlázquez-Sanz, David, Yagasaki, Kazuyuki: Galoisian approach for a Sturm–Liouville problem on the infnite interval. Methods Appl. Anal. 19(3), 267–288 (2012)eng
dcterms.referencesCiftci, H., Hall, R., Saad, N.: Asymptotic iteration method for eigenvalue problems. J. Phys. A Math. Gen. 36(47), 11807–11816 (2003)eng
dcterms.referencesCiftci, H., Hall, R., Saad, N., Dogu, E.: Physical applications of second-order linear diferential equations that admit polynomial solutions. J. Phys. A Math. Theor. 43(41), 415206–415219 (2010)eng
dcterms.referencesCombot, T.: Integrability of the one dimensional Schrödinger equation. J. Math. Phys. 59(2), 022105 (2018)eng
dcterms.referencesDuval, A., Loday-Richaud, M.: Kovacic’s algorithm and its application to some families of special functions. Appl. Algebra Eng. Commun. Comput. 3(3), 211–246 (1992)eng
dcterms.referencesHall, R., Saad, N., Ciftci, H.: Sextic harmonic oscillators and orthogonal polynomials. J. Phys. A Math. Gen. 39(26), 8477–8486 (2006)eng
dcterms.referencesKovacic, J.: An algorithm for solving second order linear homogeneous diferential equations. J. Symb. Comput. 2(1), 3–43 (1986)eng
dcterms.referencesMartinet, J., Ramis, J.-P.: Theorie de galois diferentielle et resommation. In: Tournier, E. (ed.) Computer Algebra and Diferential Equations, pp. 117–214. Academic Press, London (1989)eng
dcterms.referencesNatanzon, G.A.: Investigation of a one dimensional Schrödinger equation that is generated by a hypergeometric equation. Vestnik Leningrad. Univ 10, 22–28 (1971). in Russianeng
dcterms.referencesRainville, E.D.: Necessary conditions for polynomial solutions of certain Riccati equations. Am. Math. Mon. 43(8), 473–476 (1936)eng
dcterms.referencesSaad, N., Hall, R., Ciftci, H.: Criterion for polynomial solutions to a class of linear diferential equations of second order. J. Phys. A Math. Gen. 39(43), 13445–13454 (2006)eng
dcterms.referencesSinger, Michael F.: Moduli of linear diferential equations on the Riemann sphere with fxed Galois groups. Pac. J. Math. 160(2), 343–395 (1993)eng
dcterms.referencesTurbiner, A.V.: Quantum mechanics: problems intermediate between exactly solvable and completely unsolvable. Soviet Phys. JETP 10(2), 230–236 (1988)eng
dcterms.referencesVenegas-Gómez, H.: Enfoque galoisiano de la ecuación de schrödinger con potenciales polinomiales y polinomios de laurent. Master’s thesis, Universidad Nacional de Colombia, sede Medellín (2018).
dc.title.abbreviatedSão Paulo J. Math. Sci.eng
dc.type.spaArtículo científicospa

Ficheros en el ítem


Este ítem aparece en la(s) siguiente(s) colección(ones)

  • Artículos
    Artículos científicos evaluados por pares

Mostrar el registro sencillo del ítem

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Excepto si se señala otra cosa, la licencia del ítem se describe como Attribution-NonCommercial-NoDerivatives 4.0 Internacional